# SDR SWIA20231027008

- Difficulty date: August 8, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM AT FS559.00 BETWEEN RBL27 AND R/H FLOOR SILL  HAS CORROSION (MARKED)   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW REPLACEMENT STRAP P/N 601R31025-29 AT FS.559.00 R/H PRESSURE FLOOR SUPPORT STRUCTURE BETWEEN RBL 27 & RBL 36 PER CRJ200 SRM 51-42-06 & SRM 51-45-00 REF. BOMBARDIER DWG. 601R31025 REV. N . NO LEAKS NOTED. COMPLIED WITH 51-900-1003-SKY
